MathSciNet Relay Station
MathSciNet bibliographic data
MR2233953 35J60 (35A08 35B40 35J20 35J25)
Esposito, Pierpaolo; Musso, Monica; Pistoia, Angela Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent. J. Differential Equations 227 (2006), no. 1, 29–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement